Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 86, NWS Jackson, MS

October 21, 2019Holmes County, Humphreys County, Leflore County, Mississippi

NWS Jackson, MS issued this tornado warning at Oct 21, 2019, 8:15 AM CDT for Holmes County, Humphreys County, Leflore County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2019, 8:15 AM CDT (13:15 UTC)
Expired
Oct 21, 2019, 9:00 AM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Holmes County, MS, Humphreys County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 5:30 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-546 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WFUS54 KJAN 211315
TORJAN
MSC051-053-083-211400-
/O.NEW.KJAN.TO.W.0086.191021T1315Z-191021T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
815 AM CDT Mon Oct 21 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Holmes County in central Mississippi...
  Southwestern Leflore County in north central Mississippi...
  Humphreys County in central Mississippi...

* Until 900 AM CDT.
    
* At 814 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Murphy, or 7 miles west of Belzoni, moving east at
  45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Belzoni around 825 AM CDT.
  Thornton around 835 AM CDT.
  Tchula and Howard around 845 AM CDT.

Other locations impacted by this tornadic thunderstorm include Silver
City and Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3334 9018 3305 9016 3308 9066 3310 9066
      3310 9069 3311 9068 3312 9070 3314 9070
      3315 9069 3320 9068 3323 9073 3327 9073
      3327 9056 3329 9056
TIME...MOT...LOC 1314Z 266DEG 39KT 3315 9061 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TW
4 follow-up statements
964 
WWUS54 KJAN 211329
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
829 AM CDT Mon Oct 21 2019

MSC051-053-083-211400-
/O.CON.KJAN.TO.W.0086.000000T0000Z-191021T1400Z/
Holmes MS-Leflore MS-Humphreys MS-
829 AM CDT Mon Oct 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHWESTERN HOLMES...SOUTHWESTERN LEFLORE AND NORTHEASTERN HUMPHREYS
COUNTIES...
    
At 829 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Belzoni, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Thornton around 840 AM CDT.
  Tchula and Howard around 850 AM CDT.

Other locations impacted by this tornadic thunderstorm include Silver
City and Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3334 9018 3305 9016 3307 9055 3329 9055
TIME...MOT...LOC 1329Z 265DEG 35KT 3318 9045 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TW
752 
WWUS54 KJAN 211339
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
839 AM CDT Mon Oct 21 2019

MSC051-053-083-211400-
/O.CON.KJAN.TO.W.0086.000000T0000Z-191021T1400Z/
Holmes MS-Leflore MS-Humphreys MS-
839 AM CDT Mon Oct 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHWESTERN HOLMES...SOUTHWESTERN LEFLORE AND NORTHEASTERN HUMPHREYS
COUNTIES...
    
At 839 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Tchula, or 8 miles north of Thornton, moving east at
45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Tchula around 845 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3334 9018 3314 9017 3313 9043 3330 9045
TIME...MOT...LOC 1339Z 263DEG 39KT 3320 9032 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TW
212 
WWUS54 KJAN 211346
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
846 AM CDT Mon Oct 21 2019

MSC053-083-211356-
/O.CAN.KJAN.TO.W.0086.000000T0000Z-191021T1400Z/
Leflore MS-Humphreys MS-
846 AM CDT Mon Oct 21 2019

...THE TORNADO WARNING FOR SOUTHWESTERN LEFLORE AND NORTHEASTERN
HUMPHREYS COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central and north central Mississippi.

LAT...LON 3333 9018 3314 9017 3313 9033 3330 9033
      3331 9032 3332 9032 3332 9030 3331 9031
      3331 9029 3332 9029 3334 9019
TIME...MOT...LOC 1346Z 266DEG 39KT 3321 9022 

$$

MSC051-211400-
/O.CON.KJAN.TO.W.0086.000000T0000Z-191021T1400Z/
Holmes MS-
846 AM CDT Mon Oct 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHWESTERN HOLMES COUNTY...
    
At 846 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Tchula, or 10 miles northeast of Thornton, moving
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Holmes County, including the following locations...
Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3333 9018 3314 9017 3313 9033 3330 9033
      3331 9032 3332 9032 3332 9030 3331 9031
      3331 9029 3332 9029 3334 9019
TIME...MOT...LOC 1346Z 266DEG 39KT 3321 9022 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TW
998 
WWUS54 KJAN 211354
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
854 AM CDT Mon Oct 21 2019

MSC051-211404-
/O.EXP.KJAN.TO.W.0086.000000T0000Z-191021T1400Z/
Holmes MS-
854 AM CDT Mon Oct 21 2019

...THE TORNADO WARNING FOR NORTHWESTERN HOLMES COUNTY WILL EXPIRE AT
900 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central and north central Mississippi.

LAT...LON 3333 9018 3314 9017 3313 9033 3330 9033
      3331 9032 3332 9032 3332 9030 3331 9031
      3331 9029 3332 9029 3334 9019
TIME...MOT...LOC 1354Z 266DEG 39KT 3321 9015 

$$

TW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Oct 21, 6:56 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 21, 6:56 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
656 AM CDT Mon Oct 21 2019

...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE FORECAST AREA TODAY...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Conditions will vary over the next several hours with LIFR cigs in
the northeast and east, IFR-MVFR cigs in cntrl MS and VFR in the
south. Generally, MVFR conditions will prevail today as light
showers develop ahead of a line of thunderstorms nearing GLH at
1130Z. The line of thunderstorms was ahead of an approaching cold
front that will move across the area today. After the fronts pass,
expect a shift to westerly and then northwesterly winds. MVFR
ceilings and possibly some continued -RA will prevail until drier
air arrives and ceilings begin to clear tonight. /22/NF/

&&

.DISCUSSION...

Today through Tonight:

The primary concern in the short term remains the possibility for
severe weather in our forecast area this morning through this
afternoon. Early this morning, a mostly continuous line of strong
to severe thunderstorms had developed along a cold front that
extended from southeastern Missouri southwest toward east Texas.
This front is associated with a deepening low pressure system over
the Plains states, and should have enough push to be east of our
forecast area by around midnight tonight.

As the front continues to advance east this morning, the ongoing
storms will encounter a strongly sheared, but weakly to moderately
unstable environment. Deep layer shear vectors of 35-50 kts would
support isolated supercells ahead of the line or embedded
supercell structures in the line. Increasing helicity ahead of the
storms and strong low-level shear vectors oriented across bowing
segments of the line will support a damaging wind threat and
isolated tornado threat, but weak lapse rates aloft will limit any
hail threat. There is one big potential limiting factor for
severe weather potential in our forecast area specifically,
though. A separate convective system has developed off the coast
of TX this overnight, and the various hi-res and global model
guidance suggest this activity may disrupt the destabilization
process ahead of the advancing cold front. In fact, the SREF and
HREF ensembles show a decrease in severe parameters farther east
toward central and eastern/northeastern Mississippi by the late
morning and afternoon hours today, and a restriction of the best
parameter space toward the Gulf Coast and southern/southeastern MS
for the afternoon hours. We will expand the "Slight" risk for
severe weather to cover some of our southeastern MS counties
through the Pine Belt to account for some of the coastal system
threat, but will hold off on expanding the Slight risk to
northeastern parts of the state where the situation is a little
murkier.

By late this afternoon and early evening, the convection looks
like it should outrun the cold front and taper off by around
sunset. The final wind shift and arrival of the cold front proper
will be to the Mississippi River by around that time and clear
easter Mississippi by midnight. Low temperatures in the mid 40s to
mid 50s will settle in by tomorrow morning, with a light breeze
expected to keep temperatures from plummeting too quickly in the
wake of the front tonight. /NF/

Tuesday through Sunday:

Cooler and drier Tuesday into Thursday before rain returns
areawide Thursday night. Wet weather looks to linger into the
weekend.

Come Tuesday morning the cold front and associated rain will be
well south of the CWA. Our CWA will still be at the base of a
large upper level trough with a nearly stacked low centered over
the Great Lakes region. This will maintain the flow of cooler and
drier air into our region through the day. The nearly stacked low
will lift north into Canada by evening as a >1022mb surface high
becomes centered over our CWA. This will setup a night of strong
radiational cooling and one of the coldest mornings of the
forecast period. Morning lows Wednesday are expected to be in the
low to mid 40s at most locations. Normal lows run in the lower
50s. The surface high will continue shifting east Wednesday while
upper level troughing deepens over the Northern and Central
Plains. The Canadian and ECMWF are similar in closing off a low
near the Four Corners region by Thursday morning while the GFS
maintains an open trough. The more progressive GFS brings rain
back into our CWA faster Thursday afternoon but model consensus
suggests rain chances will increase arewide Thursday night into
Friday as this low pressure system approaches our CWA. The GFS
dries us out Friday night but have leaned toward the slower
ECMWF/Canadian blend which moves the closed low across the mid
Mississippi valley Sunday maintaining rain chances across our area
until Sunday evening. Cooler than normal temperatures are
expected much of the forecast period but daytime highs are
expected to be near normal in the lower 70s Wednesday and Thursday
before cloud cover and rain chances hold temperatures in the 60s
again going into the weekend. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  50  71  44 / 100  44   1   0
Meridian      77  53  73  42 /  81  68   3   0
Vicksburg     75  49  72  45 / 100  14   0   0
Hattiesburg   79  55  72  46 /  81  60   4   0
Natchez       76  51  72  45 / 100  22   1   0
Greenville    71  48  69  44 /  98  11   0   0
Greenwood     72  47  69  42 / 100  17   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/22
Hazardous weather outlook, Oct 21, 4:59 AM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
459 AM CDT Mon Oct 21 2019

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032-
034>037-040>044-047>051-053>066-072>074-221000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Warren-Hinds-Rankin-Scott-Newton-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
459 AM CDT Mon Oct 21 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Early this morning through this afternoon

Severe thunderstorms are possible today with an approaching cold
front. Damaging wind gusts will be the main hazard, but tornadoes
will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

MSZ030-031-033-038-039-045-046-052-221000-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Lauderdale-
459 AM CDT Mon Oct 21 2019

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This morning through this afternoon

Isolated strong to severe thunderstorms are possible today.
Damaging wind gusts will be the primary hazard, but a tornado
cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Oct 21, 6:35 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
635 AM CDT Mon Oct 21 2019

MSZ018-211200-
Bolivar MS-
635 AM CDT Mon Oct 21 2019

...STRONG THUNDERSTORMS WILL AFFECT BOLIVAR COUNTY UNTIL 700 AM
CDT...

At 635 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Crumrod to near Kelso. Movement was
east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cleveland, Shelby, Rosedale, Mound Bayou, Renova, Boyle, Gunnison,
Deeson, Merigold, Duncan, Beulah, Pace, Alligator and Winstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
northwestern Mississippi.

LAT...LON 3412 9066 3368 9066 3370 9104 3372 9106
      3370 9117 3372 9113 3378 9113 3378 9099
      3385 9107 3393 9101 3397 9109 3400 9102
      3396 9097 3402 9099 3402 9090 3409 9087
      3410 9088 3409 9092 3412 9095
TIME...MOT...LOC 1135Z 259DEG 28KT 3412 9095 3383 9128

NF
Special weather statement, Oct 21, 6:57 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
657 AM CDT Mon Oct 21 2019

LAZ007-015-211230-
Morehouse LA-Richland LA-
657 AM CDT Mon Oct 21 2019

...STRONG THUNDERSTORMS WILL AFFECT MOREHOUSE AND CENTRAL RICHLAND
PARISHES UNTIL 730 AM CDT...

At 657 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 7 miles northwest of Bastrop to 15 miles
southeast of Ruston. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Bastrop, Rayville, Mangham, Start, Beekman, Galion, Jones, Archibald,
Alto, Mer Rouge, Collinston, Bonita and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
southeastern Arkansas...and northeastern Louisiana.

LAT...LON 3301 9200 3301 9144 3289 9150 3285 9157
      3270 9164 3264 9160 3233 9173 3234 9176
      3230 9176 3236 9201 3252 9190 3260 9193
      3266 9191 3271 9197 3271 9204 3270 9205
      3271 9205 3284 9206 3290 9208
TIME...MOT...LOC 1157Z 276DEG 38KT 3286 9200 3240 9242

NF
Special weather statement, Oct 21, 7:11 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
711 AM CDT Mon Oct 21 2019

ARZ075-MSZ018-019-034-211245-
Chicot AR-Washington MS-Sunflower MS-Bolivar MS-
711 AM CDT Mon Oct 21 2019

...STRONG THUNDERSTORMS WILL AFFECT CHICOT...SUNFLOWER...WASHINGTON
AND SOUTHERN BOLIVAR COUNTIES UNTIL 745 AM CDT...

At 711 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Renova to 6 miles east of Montrose.
Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Greenville, Cleveland, Indianola, Leland, Ruleville, Hollandale, Lake
Village, Eudora, Shaw, Drew, Avon, Parchman, Scott, Mound Bayou,
Sunflower, Metcalfe, Renova, Boyle, Benoit and Darlove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
southeastern Arkansas...and central, north central, northwestern and
west central Mississippi.

LAT...LON 3356 9045 3327 9068 3327 9073 3310 9092
      3301 9098 3302 9146 3340 9146 3352 9131
      3352 9125 3356 9124 3359 9114 3362 9113
      3364 9116 3367 9112 3366 9108 3367 9103
      3372 9102 3396 9063 3399 9045
TIME...MOT...LOC 1211Z 274DEG 34KT 3380 9080 3327 9140

NF
Special weather statement, Oct 21, 7:31 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
731 AM CDT Mon Oct 21 2019

ARZ075-LAZ008-009-015-016-MSZ040-211315-
Chicot AR-Madison LA-Richland LA-East Carroll LA-West Carroll LA-
Issaquena MS-
731 AM CDT Mon Oct 21 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHICOT COUNTY...
EAST CARROLL...NORTHWESTERN MADISON...NORTHERN RICHLAND...WEST
CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND ISSAQUENA COUNTIES
UNTIL 815 AM CDT...

At 731 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Gassoway to near Darnell to near
Rayville. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Gassoway and Millikin around 735 AM CDT.
  Lake Providence, Transylvania and Warden around 750 AM CDT.
  Grace around 755 AM CDT.
  Fitler and Monticello around 800 AM CDT.
  Sondheimer, Omega and Alsatia around 815 AM CDT.

Other locations impacted by these storms include Mayersville,
Kilbourne, Forest, Pioneer and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
southeastern Arkansas...northeastern Louisiana...and northwestern and
west central Mississippi.

LAT...LON 3254 9189 3252 9184 3257 9181 3256 9174
      3261 9172 3262 9166 3285 9157 3289 9150
      3301 9144 3304 9113 3302 9116 3301 9091
      3291 9092 3283 9097 3267 9096 3256 9108
      3253 9107 3254 9110 3247 9112 3249 9193
TIME...MOT...LOC 1231Z 267DEG 41KT 3300 9129 3274 9142 3251 9176

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 6:35 AM CDTSpecial Weather StatementJANBolivar25 min
Oct 21, 7:11 AM CDTSpecial Weather StatementJANBolivar, Sunflower, Washington34 min
Oct 21, 7:31 AM CDTSpecial Weather StatementJANIssaquena44 min
Oct 21, 7:40 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington65 min
Oct 21, 8:32 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery43 min
Oct 21, 8:43 AM CDTSpecial Weather StatementJANYazoo47 min
Oct 21, 8:53 AM CDTSpecial Weather StatementJANCarroll52 min
Oct 21, 3:47 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jasper, Jones, Lamar28 min
Oct 21, 4:41 PM CDTSpecial Weather StatementJANClarke34 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.